Alert archive / North Carolina / Flash Flood Warnings in 2022
Flash Flood Warning 13, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 16, 2022, 4:51 PM EDT for Stanly County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2022, 4:51 PM EDT (20:51 UTC)
- Expired
- Jun 16, 2022, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 164 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:00 PM EDT | FLASH FLOOD | 4 E Oakboro, NC | INTERSECTION OF NC-138 AND BARBEES GROVE RD FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2728 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.0
The text
As transmitted.
873
WGUS52 KRAH 162051
FFWRAH
NCC167-170000-
/O.NEW.KRAH.FF.W.0013.220616T2051Z-220617T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
451 PM EDT Thu Jun 16 2022
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Stanly County in central North Carolina...
* Until 800 PM EDT.
* At 451 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Albemarle, Plyler, Locust, Badin, Oakboro, Stanfield, Richfield
and New London.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3549 8026 3546 8015 3537 8012 3518 8022
3519 8024 3521 8025 3520 8027 3524 8046
3548 8030 3548 8028
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JJT1 follow-up statement
436
WGUS72 KRAH 162355
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
755 PM EDT Thu Jun 16 2022
NCC167-170005-
/O.EXP.KRAH.FF.W.0013.000000T0000Z-220617T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stanly NC-
755 PM EDT Thu Jun 16 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR
STANLY COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3549 8026 3546 8015 3537 8012 3518 8022
3519 8024 3521 8025 3520 8027 3524 8046
3548 8030 3548 8028
$$
GreenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:53 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 16, 3:53 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 353 PM EDT Thu Jun 16 2022 .SYNOPSIS... A weak surface trough will be over central NC through tonight. A cold front will move through the area Friday and early Saturday. Cool high pressure will build in Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Thursday... ...A Slight Risk (level 2/5) of Severe Storms with Damaging Wind Gusts and Large Hail Possible, Along with a Heat Advisory... Water vapor satellite imagery displayed an upper-level ridge centered across the TN Valley and the MS Valley. Surface observations showed an occluded front across the NC foothills. Radar showed thunderstorms moving south across the southern coastal Plain and the Sandhills, with a larger cluster of storms developing along the front and moving into the Triad. Latest 1230 PM update from SPC upgraded the western half of central NC to a Slight Risk (level 2/5), but keeps most of our remaining area in a Marginal Risk (level 1/5). A Severe Thunderstorm Watch has been issued for the western 2/3rds of the region through this evening. Storms will be greater in coverage this afternoon due to greater instability aloft, and with additional outflows from current storms, SB CAPE of 3000 J/kg, and high temperatures and dewpoints, an active afternoon and evening is expected for the western half of central NC. The greatest threat today is damaging wind gusts, although some storms will be capable of producing large hail. Most of our area is also under a Marginal Risk of flash flooding with storms today, with precipitable water values ranging from 1.75-2". Best chance of flash flooding will be across urban areas. Heat index values will linger the low 100s through this evening, with some locations across the Triad and southern Piedmont reaching 106 degrees. A Heat Advisory remains in effect through 8 PM. Most storms will diminish by late this evening, with dry conditions expected tonight. Lows tonight will be mild, ranging from the upper 60s to low 70s. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 330 PM Thursday... ...A Slight Risk of Severe Storms with Damaging Wind Gusts and Large Hail, along with Dangerous Heat Indices... The upper ridge will push west on Friday helping to lower heights aloft, however southwesterly surface flow will continue a moist, warm airmass over the region for another day. Mostly clear skies early in the day will allow for excellent insolation across the region, then cloud cover increases in the afternoon as storms develop. Temperatures will rise into the mid to upper 90s by the early afternoon, and with dewpoints in the uppers 60s to low 70s, heat index values will vary from 100-107 degrees, with highest values across the southern Coastal Plain and Sandhills. A Heat Advisory will likely be needed for areas with the highest temperatures. The warm and moist airmass will be in place as a cold front approaches from the northwest. Storms will develop ahead of the front, and with MLCAPE of 3000-4000 J/kg, and weak shear, storms may be more pulse-like rather than more organized. SPC now has the whole area under a Slight Risk (level 2/5) of severe storms. Damaging wind gusts will again be the main threat, however large hail is possible in the strongest storms. Storms will exit the area to the southeast by late evening, with mostly dry conditions expected across the region overnight. The drier air and lower temperatures will be delayed behind the front, not arriving until later Saturday. Lows Friday night will be mild, ranging from the upper 60s N to mid 70s S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 200 PM Thursday... The weekend looks beautiful with dry and cooler air moving in as high pressure builds in from the NW. Highs will be in the mid and upper 80s to low 90s with overnight lows in the mid to upper 50s in the north, to low 60s in the south. As the high pressure slowly moves offshore Monday and Tuesday, temperatures early next week will quickly climb back into the upper 90s. By mid week dry air mass continues to dominate the area but the strong mid-level ridge will be over NC and hazardous temperatures in the upper 90s to low 100s are expected. Dew points will be generally in the 60s. For now heat indices for Wednesday and Thursday will be below heat advisory criteria. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 300 PM Thursday... TSRA will develop across much of the region through this evening, mainly affecting KGSO/KINT/KRDU, with less coverage near KFAY and KRWI. Gusty winds are the main threats with storms, however large hail is possible. LIFR conditions will develop near strongest storms. Conditions will improve from NW to SE through this evening, with most areas becoming VFR overnight into Fri morning. Outlook: Isolated/scattered thunderstorms are possible Fri aftn/eve with a pre-frontal trough and cold front. Outside of potential storms, VFR conditions are expected through Mon. && .RAH WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for NCZ021-022-038-073-083. && SYNOPSIS...JJT NEAR TERM...JJT SHORT TERM...JJT LONG TERM...CA AVIATION...JJT
Hazardous weather outlook, Jun 16, 3:25 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 325 PM EDT Thu Jun 16 2022 NCZ010-011-026>028-042-043-078-088-089-171930- Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Wayne- Cumberland-Sampson- 325 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. There is a marginal risk of severe thunderstorms through this evening. The main hazard is expected to be damaging wind. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerous heat will continue through Friday, with heat indices up to 107 degrees. After a cool down this weekend, dangerous heat is expected again by midweek next week. There is a slight risk of severe storms Friday afternoon/evening, with the main risk of damaging wind. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007>009-023>025-039>041-074>077-084>086-171930- Person-Granville-Vance-Alamance-Orange-Durham-Randolph-Chatham-Wake- Montgomery-Moore-Lee-Harnett-Richmond-Scotland-Hoke- 325 PM EDT Thu Jun 16 2022 ...SEVERE THUNDERSTORM WATCH 377 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk of severe thunderstorms through this evening. The main hazard is expected to be damaging wind. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerous heat will continue through Friday, with heat indices up to 107 degrees. After a cool down this weekend, dangerous heat is expected again by midweek next week. There is a slight risk of severe storms Friday afternoon/evening, with the main risk of damaging wind. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ021-022-038-073-083-171930- Forsyth-Guilford-Davidson-Stanly-Anson- 325 PM EDT Thu Jun 16 2022 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 377 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. There is a slight risk of severe thunderstorms this evening. The main hazards are expected to be damaging wind. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Dangerous heat will continue through Friday, with heat indices up to 102 degrees. After a cool down this weekend, dangerous heat is expected again by midweek next week. There is a slight risk of severe storms Friday afternoon/evening, with the main risk of damaging wind. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. JJT
In the hours before
Special weather statement, Jun 16, 3:14 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT Thu Jun 16 2022
NCZ021-022-162015-
Guilford NC-Forsyth NC-
314 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of northeastern Forsyth
and northern Guilford Counties through 415 PM EDT...
At 313 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ellisboro, or near Madison, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensboro, Kernersville, Summerfield, Stokesdale, Haw River State
Park, Lake Jeanette Marina, Monticello, Belews Creek, Lake Townsend
Marina and Lake Townsend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.
&&
LAT...LON 3624 7953 3618 7953 3606 8004 3626 8015
TIME...MOT...LOC 1913Z 324DEG 12KT 3634 7999
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ASSpecial weather statement, Jun 16, 3:34 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
334 PM EDT Thu Jun 16 2022
NCZ021-022-038-039-162030-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
334 PM EDT Thu Jun 16 2022
...Strong thunderstorms will impact portions of Forsyth, Davidson,
Randolph and Guilford Counties through 430 PM EDT...
At 333 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greensboro to 6 miles north of Lexington.
Movement was east at 20 mph. These storms will pop-up and then
collapse quickly.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.
&&
LAT...LON 3614 8044 3619 8044 3617 7954 3552 7955
3551 8017 3573 8021 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3606 8051
3609 8051
TIME...MOT...LOC 1933Z 289DEG 18KT 3608 7977 3590 8022
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ASSpecial weather statement, Jun 16, 4:00 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
400 PM EDT Thu Jun 16 2022
NCZ073-074-162045-
Stanly NC-Montgomery NC-
400 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of western Montgomery
and Stanly Counties through 445 PM EDT...
At 400 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plyler, or near Albemarle, moving southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Midland, Locust, Norwood, Badin,
Oakboro and Stanfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.
&&
LAT...LON 3550 8030 3551 7986 3516 7991 3516 7998
3514 8002 3514 8007 3517 8011 3519 8011
3517 8014 3517 8016 3515 8016 3517 8020
3516 8022 3521 8025 3517 8035 3518 8037
3516 8045 3519 8051
TIME...MOT...LOC 2000Z 299DEG 4KT 3540 8024
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ASLocal storm report, Jun 16, 4:40 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
440 PM EDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 WNW HIGH POINT 35.99N 80.03W
06/16/2022 E0.75 INCH GUILFORD NC PUBLIC
HAIL LASTED ABOUT 5 MINUTES ON N MAIN ST.
&&Special weather statement, Jun 16, 4:49 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
449 PM EDT Thu Jun 16 2022
NCZ007>009-024>026-041-162130-
Franklin NC-Vance NC-Durham NC-Person NC-Wake NC-Granville NC-
Orange NC-
449 PM EDT Thu Jun 16 2022
...Strong thunderstorms will impact portions of southeastern Person,
southwestern Vance, northeastern Orange, Granville, northeastern
Wake, Durham and western Franklin Counties through 530 PM EDT...
At 448 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles east of Roxboro to near Rougemont to
near Hillsborough. Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Raleigh, Durham, Oxford, Hillsborough, Creedmoor, Louisburg, Wake
Forest, Butner, Franklinton and Kittrell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.
&&
LAT...LON 3608 7818 3572 7850 3609 7918 3648 7883
TIME...MOT...LOC 2048Z 315DEG 40KT 3636 7878 3616 7889 3612 7907
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JDSpecial weather statement, Jun 16, 4:49 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
449 PM EDT Thu Jun 16 2022
NCZ022-038-039-162115-
Guilford NC-Randolph NC-Davidson NC-
449 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of northeastern
Davidson, northwestern Randolph and southwestern Guilford Counties
through 515 PM EDT...
At 449 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thomasville, or near High Point, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
High Point, Thomasville, Archdale and Trinity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central North Carolina.
&&
LAT...LON 3602 8011 3601 8005 3596 7984 3590 7988
3588 7999 3583 8005 3590 8020
TIME...MOT...LOC 2049Z 305DEG 15KT 3594 8007
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:28 AM EDT | Special Weather Statement | RAH | Halifax | 47 min |
| Jun 16, 7:31 AM EDT | Special Weather Statement | RAH | Nash | 44 min |
| Jun 16, 8:10 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash | 50 min |
| Jun 16, 8:43 AM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 32 min |
| Jun 16, 8:57 AM EDT | Special Weather Statement | RAH | Halifax | 33 min |
| Jun 16, 9:21 AM EDT | Special Weather Statement | RAH | Edgecombe, Wayne, Wilson | 39 min |
| Jun 16, 10:58 AM EDT | Heat Advisory | RAH | Anson, Davidson, Forsyth, Guilford, Stanly | 9 hr |
| Jun 16, 11:40 AM EDT | Special Weather Statement | RAH | Edgecombe | 35 min |
| Jun 16, 12:10 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Wilson | 47 min |
| Jun 16, 12:19 PM EDT | Special Weather Statement | RAH | Edgecombe, Johnston, Wayne, Wilson | 41 min |
| Jun 16, 12:46 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 25 min |
| Jun 16, 1:07 PM EDT | Special Weather Statement | RAH | Wayne | 23 min |
| Jun 16, 1:42 PM EDT | Special Weather Statement | RAH | Sampson | 48 min |
| Jun 16, 2:01 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 59 min |
| Jun 16, 2:58 PM EDT | Special Weather Statement | RAH | Davidson | 47 min |
| Jun 16, 3:01 PM EDT | Special Weather Statement | RAH | Forsyth | 44 min |
| Jun 16, 3:14 PM EDT | Special Weather Statement | RAH | Guilford | 61 min |
| Jun 16, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 39 min |
| Jun 16, 3:34 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 56 min |
| Jun 16, 3:40 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 50 min |
| Jun 16, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person | 50 min |
| Jun 16, 4:00 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 45 min |
| Jun 16, 4:16 PM EDT | Flash Flood Warning | RAH | Forsyth, Guilford | 2 hr |
| Jun 16, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 57 min |
| Jun 16, 4:27 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 48 min |
| Jun 16, 4:33 PM EDT | Flash Flood Warning | RAH | Guilford | 106 min |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Lee, Orange, Randolph and 1 more | 47 min |
| Jun 16, 4:49 PM EDT | Special Weather Statement | RAH | Durham, Franklin, Granville, Orange | 41 min |
| Jun 16, 4:49 PM EDT | Special Weather Statement | RAH | Davidson | 26 min |
| Jun 16, 5:01 PM EDT | Special Weather Statement | RAH | Moore | 29 min |
| Jun 16, 5:08 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 67 min |
| Jun 16, 5:31 PM EDT | Special Weather Statement | RAH | Moore | 29 min |
| Jun 16, 5:34 PM EDT | Special Weather Statement | RAH | Chatham, Harnett, Johnston, Lee, Moore, Randolph and 1 more | 56 min |
| Jun 16, 5:39 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 51 min |
| Jun 16, 5:43 PM EDT | Special Weather Statement | RAH | Warren | 47 min |
| Jun 16, 5:44 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 46 min |
| Jun 16, 6:03 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 42 min |
| Jun 16, 6:13 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Moore, Sampson | 62 min |
| Jun 16, 6:26 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond, Scotland | 49 min |
| Jun 16, 6:43 PM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Jun 16, 6:43 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 32 min |
| Jun 16, 7:13 PM EDT | Areal Flood Advisory | RAH | Richmond | 3 hr |
| Jun 16, 7:59 PM EDT | Heat Advisory | RAH | Cumberland, Hoke, Richmond, Sampson, Scotland | 24 hr |
Nearby
Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.